# SDR SWIA202054594

- Difficulty date: November 24, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N148SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000492
- Aircraft time: 14,558 hours, 8,011 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Frm 89
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SPLICE AT FRAME 89.  C-CHECK RO 12/10/2020.  REMOVED AND REPLACED RT SPLICE AT FRAME 89 AND RESTORED SURFACE PROTECTION, REF SRM.
